# SDR CA090605004

- Difficulty date: June 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 744 hours, 583 cycles
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 407023800129
- Condition: Cracked
- Location: Tailboom Assy
- Part time: 744 hours
- Component: Tailboom Assy
- Component part number: 407030801205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT A DAILY CHECK IT WAS NOTED THAT MAYBE A CRACK HAD DEVELOPED ON THE FWD ANGLE OF THE TAILBOOM/HORIZ UPPER LT ANGLE SUPPORT. FURTHER INVESTIGATION LEAD TO, IT IS CRACKED.  ACFT GROUNDED FOR REPAIRS ADVISED MFG PRODUCT SUPPORT OF THE OCCURANCE.
